# SDR USAA2015020400002

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 4,080 hours, 629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDENT EMER FLASHLIGHT INOPERATIVE.  REPLACED FWD ATTENDANT FLASHLIGHT & BATTERY SYS OPERATION CHECK IS GOOD.
